| Model Number |
CMD755 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/13/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation has been initiated.When the investigation is complete a supplemental report will be submitted.
Event or Problem Description
Screw thread for cap or dialysis tube does not fit; inner diameter of the cone into which the syringe is, e.G.Used for blocking, is too big.
Additional Manufacturer Narrative
Root cause determined by the contract manufacturer and medcomp engineering: an evaluation of affected samples indicated an imperfect thread form, not passing iso-594-2 standard.The identified the root cause was the thread insert was not being properly ground.Corrective/preventative actions: the drawing for the luer was revised to depict correct luer thread, to add thread details and dimensions, and to add inspection keys to identify critical dimensions.Inspection of the threading insert next to the drawing.A 100% inspection of the luer taper and luer thread at the machine was instituted.A 100% inspection for final inspection of both luer characteristics prior to shipment.Implementation of the iso 80369-7 thread gage(s).